# SDR CA120206007

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,780 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AD
- Condition: Split
- Location: Tire
- Part time: 26 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NOSE WHEEL TIRE REPORTED FLAT DURING TAXI.  MAINTENANCE REPLACED WHEEL/TIRE ASSY WITH SERVICEABLE ASSY,  INVESTIGATION REVEALED A SPLIT IN THE TIRE TUBE SIDEWALL AREA APPROXIMATELY .5" IN.
